Ask an expert
Question

21 Jul 2010

Drug-induced pain
Dear Doctor. After years of trying to get my medication correct I have developed eye pain from Ritalin. How can a drug induce eye pain and why bother making drugs to help people. I am ADHD and lots of websites say that drug can induce pain. I am adult ADD and this to me is the biggest let down I have ever seen. I have lost faith in the medical world.
Answer 363 views
Expert
CyberDoc
Cyberdoc

01 Jan 0001

Dear ADHDude
I think before you conclude that it is the Ritalin causing the eye pain, you should exclude other possible causes like increased pressure in the eyeball (glaucoma) or infection/inflammation of the eyeball, or migraine, or eye strain. Please ask your doctor to check.
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9270 votes
No
66% - 17927 votes
Vote